Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Can I regain my hair lost due to fever and emotional trauma ? Age 26 , On homeopathic treatment

Sir, My age is 26 years, recently I suffered from acute viral fever and emotional trauma due to differences in personal relationship. After 3 weeks I noticed rapid hairfall. I have almost become bald. I opted for homeopathic treatment. My doctor has prescribed scalptone, celene and alfalfa tonic. I have been regular in administrating my medicine, but still conditions of hair loss prevails. Now Im really very tensed. Now shall I accept that I will become completely bald or is there any remedy. If yes, how much time will I take to regain my hair. Ashish
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
It is common to get hairloss after fevers & your emotional trauma can complicate it .You can continue your ongoing treatment along with that take some multivitamins & calcium tablets for 10 days & report back.If you are so worried to become bald i guess you are a female.Don't worry you won't become bald.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor